Previous |  Up |  Next


Title: On the existence of periodic solutions of a semilinear wave equation with a superlinear forcing term (English)
Author: Feireisl, Eduard
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 38
Issue: 1
Year: 1988
Pages: 78-87
Category: math
MSC: 35B10
MSC: 35L70
MSC: 58E05
MSC: 58F22
idZBL: Zbl 0665.35050
idMR: MR925942
DOI: 10.21136/CMJ.1988.102202
Date available: 2008-06-09T15:19:25Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Bahri A., Berestycki H.: Forced vibrations of superquadratic Hamiltonian systems.Preprint, Université Paris VI, 1981. MR 0621969
Reference: [2] Bahri A., Brezis H.: Periodic solutions of a nonlinear wave equation.Proc. Roy. Soc. Edinburgh Sect. A., 85 (1980), 313-320. Zbl 0438.35044, MR 0574025
Reference: [3] Lions J. L: Quelques méthodes de resolution des problèmes aux limites non linéaires.Dunod,Gauthier-willars, Paris (1969). Zbl 0189.40603, MR 0259693
Reference: [4] Lovicar V.: Free vibrations for the equation $u\sb{tt}-u\sb{xx}+f(u)=0$ with $f$ sublinear.Proc. of Equadiff 5 (Bratislava, 1981), Teubner-Texte zur Mathematik, Band 47, 228-230. MR 0715981
Reference: [5] Palais R. S.: Critical point theory and the minimax principle.Proc. Sympos. Pure Math. 15 (1970), 185-212. Zbl 0212.28902, MR 0264712
Reference: [6] Rabinowitz P. H.: Large amplitude time periodic solutions of a semilinear wave equation.Comm. Pure. Appl. Math. 37 (1984), 189-206. Zbl 0522.35065, MR 0733716, 10.1002/cpa.3160370203
Reference: [7] Tanaka K.: Infinitely many periodic solutions for the equation $u\sb {tt}-u\sb {xx}±\vert u\vert \sp {s-1}u=f(x,t)$.Proc. Japan. Acad. 61 (1985), Ser. A, 70-73. MR 0796470


Files Size Format View
CzechMathJ_38-1988-1_5.pdf 962.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo